Not logged in.

Contribution Details

Type Journal Article
Scope Discipline-based scholarship
Title Shareholder Risk Measures
Organization Unit
  • Jean-Charles Rochet
  • Delia Coculescu
Item Subtype Original Work
Refereed Yes
Status Published in final form
  • English
Journal Title Mathematical Finance
Publisher Wiley-Blackwell Publishing, Inc.
Geographical Reach international
ISSN 0960-1627
Volume 28
Number 1
Page Range 5 - 28
Date 2018
Abstract Text The aim of this paper is to put forward a new family of risk measures that as the coherent/convex risk measures impose a preference order on random cash flows and can be interpreted as prices. But at the difference of the axiomatic approach of Artzner, Delbaen, Eber and Heath (1999) and the subsequent extensions of this model, our risk measures are associated with the optimal policies of shareholder value maximizing company. We study these optimal policies and the related risk measures that we call shareholder risk measures. We emphasize the fact that due to the specific corporate environment, in particular the limited shareholders’ liability and the possibility to pay out dividends from the cash reserves, these risk measures are not convex. Also, they depend on the specific economic situation of the firm, in particular its current cash level, and thus they are not translation invariant. This paper bridges the gap between two important branches of mathematical finance: risk measures and optimal dividends.
Digital Object Identifier 10.1111/mafi.12142
Other Identification Number merlin-id:13322
PDF File Download from ZORA
Export BibTeX